# SDR KPVA201206

- Difficulty date: April 30, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Aircraft time: 35,536 hours, 73,471 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Strap
- Part number: 85711250
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRAPS (PN: 85711250 & PN: 85711248) ON STR 15 ON THE RT LOWER WING SKIN PANEL BTW YW189.9-YW207.0.  REPAIRED PER BOMBARDIER RD 8-57-5485.
